# SDR 2006FA0000132

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: General aviation
- Make and model: Cessna 421C
- Aircraft serial: 421C0426
- Aircraft time: 6,622 hours
- Engine: Cont GTSIO520F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5111604200
- Condition: Blew Out
- Location: Cockpit
- Part time: 6,622 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

DURING PRESSURIZED FLIGHT, AT 17000 FEET, THE RT SIDE WINDSHIELD CRACKED AND A MAJOR PORTION BLEW OUT.  THE GLARESHIELD IS A ONE PIECE ASSY AND STAYED INTACT; THE RT SIDE REMAINED ATTACHED TO THE INSTRUMENT PANEL WHILE THE FASTENERS ON THE RT SIDE FAILED AND ALLOWED THE THAT HALF OF THE GLARESHIELD TO BE PULLED OUTSIDE.
